Pep side effects
Dec 10, 2008
Hello, I recently started a 28 day pep regimen of Kaletra and Combivir after a possible exposure. I was wondering if any of the bone marrow problems or liver problems are likely to happen in 28 days? Are serious side effects likely? Also, will the meds effect my immune system after I stop taking them? Thank you for your time!
Response from Dr. Henry
Bone and liver problems very unlikely frpm Combivir/Kaletra used for 28 days in PEP. Serious persistent side effects are very unlikely. Immune system should not be effected much at all once PEP is completed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Cells Does Hiv Affect?
- What's The Difference Between Mouth Herpes And Mouth Cold Sores?
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Does A Herpes Outbreak On A Woman Look Like?
- Vinegar And Water For Bacterial Vaginosis
- Time Frame For Before Herpes Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.